Jacob Fox
Jacob Fox
Stanford University
Dirección de correo verificada de math.mit.edu - Página principal
Título
Citado por
Citado por
Año
A new proof of the graph removal lemma
J Fox
Annals of Mathematics, 561-579, 2011
1182011
Overlap properties of geometric expanders
J Fox, M Gromov, V Lafforgue, A Naor, J Pach
Journal für die reine und angewandte Mathematik 2012 (671), 49-83, 2012
942012
Bounds for graph regularity and removal lemmas
D Conlon, J Fox
Geometric and Functional Analysis 22 (5), 1191-1256, 2012
832012
Hypergraph ramsey numbers
D Conlon, J Fox, B Sudakov
Journal of the American Mathematical Society 23 (1), 247-266, 2010
822010
Recent developments in graph Ramsey theory.
D Conlon, J Fox, B Sudakov
Surveys in combinatorics 424, 49-118, 2015
812015
Density theorems for bipartite graphs and related Ramsey-type results
J Fox, B Sudakov
Combinatorica 29 (2), 153-196, 2009
792009
An approximate version of Sidorenko’s conjecture
D Conlon, J Fox, B Sudakov
Geometric and Functional Analysis 20 (6), 1354-1366, 2010
732010
A semi-algebraic version of Zarankiewicz's problem
J Fox, J Pach, A Sheffer, A Suk, J Zahl
arXiv preprint arXiv:1407.5705, 2014
702014
Dependent random choice
J Fox, B Sudakov
Random Structures & Algorithms 38 (1‐2), 68-99, 2011
702011
Graph removal lemmas.
D Conlon, J Fox
Surveys in combinatorics 1 (2), 3, 2013
672013
The Number of Edges in -Quasi-planar Graphs
J Fox, J Pach, A Suk
SIAM Journal on Discrete Mathematics 27 (1), 550-561, 2013
632013
Stanley-Wilf limits are typically exponential
J Fox
arXiv preprint arXiv:1310.8378, 2013
572013
Rainbow arithmetic progressions and anti-Ramsey results
V Jungic, J Licht, M Mahdian, J Nesetril, R Radoicic
Combinatorics, Probability & Computing 12 (5+ 6), 599, 2003
562003
A minimum degree condition forcing complete graph immersion
M Devos, Z Dvořák, J Fox, J McDonald, B Mohar, D Scheide
Combinatorica 34 (3), 279-298, 2014
542014
A separator theorem for string graphs and its applications
J Fox, J Pach
International Workshop on Algorithms and Computation, 1-14, 2009
542009
Coloring kk-free intersection graphs of geometric objects in the plane
J Fox, J Pach
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
522008
Coloring kk-free intersection graphs of geometric objects in the plane
J Fox, J Pach
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
522008
Erdős–Szekeres-type theorems for monotone paths and convex bodies
J Fox, J Pach, B Sudakov, A Suk
Proceedings of the London Mathematical Society 105 (5), 953-982, 2012
502012
Extremal results in sparse pseudorandom graphs
D Conlon, J Fox, Y Zhao
Advances in Mathematics 256, 206-290, 2014
482014
A relative Szemerédi theorem
D Conlon, J Fox, Y Zhao
Geometric and Functional Analysis 25 (3), 733-762, 2015
472015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20